Stomach problem - gasHi friends
a friend of mine has been taking nux vomica and sulphur for a month now. This has helped both his stomach and skin problems. He used to get a burning pain in his stomach but this has now stopped and he only gets gas problem in his intestines. His symptoms correlate very much with lycopodium but as I understand you cannot prescribe lycopodium after sulphur. Calcarea Carb must be given first. The problem here however is that as he is taking nux vomica, calcarea carb will be antidoted. Is there anyway around this ?
SorabhSharma on 2012-07-27
To post a reply, you must first LOG ON or Register
Information given in this forum is given by way of exchange of views only, and those views are not necessarily those of ABC Homeopathy. It is not to be treated as a medical diagnosis or prescription, and should not be used as a substitute for a consultation with a qualified homeopath or physician. It is possible that advice given here may be dangerous, and you should make your own checks that it is safe. If symptoms persist, seek professional medical attention. Bear in mind that even minor symptoms can be a sign of a more serious underlying condition, and a timely diagnosis by your doctor could save your life.